Coles

Ibuprofen Tablets 200mg

$3.00 AUD

Skip to product information

Regular price $3.00 AUD
Sale price $3.00 AUD Regular price $0.00 AUD
Tax included. Shipping calculated at checkout.
Always read the label and follow the directions for use. INCORRECT USE COULD BE HARMFULINDICATIONS:For effective, temporary relief of pain and discomfort associated with: migraine & tension headaches, muscular aches, dental pain, aches and pains associated with colds & flu, period pain, arthritic pain. Reduces fever.24 tablets

Description

Coles

Coles

ADULTS AND CHILDREN OVER 12 YEARS: Take 1 to 2 tablets with fluid every 4 to 6 hours, as necessary. Do not take more than 6 tablets in 24 hours. CHILDREN 7 - 12 YEARS: Take 1 tablet with fluid every 6 to 8 hours as necessary. Do not take more than 4 tablets in 24 hours.

INGREDIENTS: Ibuprofen (Ibuprofen).

Dimensions

Product estimated dimensions:

Length 10 cm, Width 6 cm, Height 2 cm

Ibuprofen Tablets 200mg

$3.00 AUD